×

Some results on certain sets of series. (English) Zbl 0172.07601


PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] Agnew R. P.: On rearrangement of series. Bull. Amer. Math. Soc. Vol. 46 (1940), 797-99. · Zbl 0024.25902
[2] Agnew R. P.: Subseries of series which are not absolutely convergent. Bull. Amer. Math. Soc. Vol. 53, Part I, 1947, P. 118. · Zbl 0037.04704
[3] Banerjee C. R., Lahiri B. K.: On subseries of divergent series. Amer. Math. Monthly, Vol. 71, No. 7, 1964, 767-768. · Zbl 0127.02804
[4] Ganguli P. L., Lahiri B. K.: A note on oscillatory series. To appear in Bull. Cal. Math. Soc. · Zbl 0183.32601
[5] Knopp K.: Theory and application of infinite Series. 1947, P 318. · Zbl 0042.29203
[6] Sengupta H. M.: On rearrangement of series. Proc. Amer. Math. Soc. Vol. 1, No. 1, 1950, 71-75. · Zbl 0038.21102
[7] Sengupta H. M.: Rearrangement of series. Proc. Amer. Math. Soc. Vol. 7, No. 3, 1956, 347-350. · Zbl 0074.04404
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.